# SDR 3RAA201903288049

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N344CS
- Make and model: Dhav DHC6
- Aircraft serial: 334
- Aircraft time: 32,032 hours, 45,956 cycles
- Engine: Pwa PT6A27
- Engine time: 10,357 hours, 8,701 cycles
- System (JASC): 7603 · Power Lever
- Part: Pushrod
- Part number: C6CE13983
- Condition: Abnormal
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE FCU PUSHROD (FCU CONTROL ROD) ADJUSTMENT TURNBUCKLE JAMNUTS LOOSENED AND THE TURNBUCKLE BACKED OUT LENGTHENING THE PUSHROD OVERALL LENGTH CAUSING LOW ENGINE POWER.  BOTH JAMNUTS WERE FOUND SAFETIED ONLY TO THE TURNBUCKLE INSTEAD OF TO THE TURNBUCKLE AND THE RESPECTIVE TUBE SAFETY HOLE WHICH DID NOT PREVENT ROTATION OF THE TURNBUCKLE WHEN THE JAMNUTS LOOSENED.  THE FCU PUSHROD WAS RESET TO THE PROPER LENGTH AND THE JAMNUTS TIGHTENED AND SAFETIED IN ACCORDANCE WITH AC 43.13-1B CHG 1, FIG 7-5A, EXAMPLE 15.
